# SDR COMA9630004

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340SF
- Make and model: Saab SF340A
- Aircraft serial: 340A014
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Warning
- Condition: Activated
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE TAIL PIPE HOT WARNING SHORTLY AFTER TAKEOFF.  COULD NOT DUPLICATE DISCREPANCY.  GROUND RUNS WERE NORMAL AND ACFT RETURNED TO SERVICE.
